yes,there is sideeffect experienced by me.....i had an orthodontic treatment for more than 2 years...and i had to remove four of my teeth....after the treatment i had worst experiences with eyes,and my behaviour patterns.....i had a vision problem..that my eyesight diverts to left of my side...so i would be unable to concentrate completely on anything..and getting more strained....so i suggest to have braces with complete knowledge
Well, I know that you are worried about the negative impacts that braces would have on your eye health. So, as you can see, the braces have little relationship with your eye health, so you just have to be careful when using them, try not to hurt your eyes. Also, you should try to protect your eyes, get more exercise with a better diet, in that way, any eye problem would go away.
Yes, there is the side effect on eyes because of braces. The nerves in the whole body are interlinked. That is why braces will affect your eyes. Your eyes will get red and dry from the braces. If you want to prevent it, you could eat more food with vitamin C to moisture the eyes. In addition, you could also use the warm compress to make your eyes feel comfortable and moisture.
No, wearing braces won't affect your eyes. Though you feel a little bit painful when wearing braces, your eyesight won't be affected. There does have some side effects including pain in teeth, difficulty in chewing hard food, and discomfort of cleaning teeth. But none of the side effect has anything to do with your eyes.
Well, generally speaking, for braces, they are used to adjust a person's teeth, including treatment for crooked teeth, buck teeth and other dental problems. So you should know that by having straight teeth, it will not only improves appearance, but helps correct problems associated with misalignment of the teeth, such as speech problems or biting and chewing problems. But on the other hand, it can also lead to some problems. For example, it may make you feel discomfort. Also, it will just increase the eye pressure, leading to some eye problems, such as red eyes. Also, headache can be possible too. To avoid it, you should just take some days to adjust to it. And then it will be fine.